Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Weird symptoms with Mirena...

I have had my mirena for about 5 months. Haven't really had any complaints. I have normal cycles like before 5 days every 28 days no spotting between. I have 2 children ages 2 1/2 and 1. I had implantation bleeding with both pregnacies. My bf and I are generally cautious always using condoms as well but have slacked in the past month. 2 weeks ago I had what resembled implantation bleeding. Just super light pink one time. About 4 days after that I passed a small clot. Again just that one time.my period is due in 2 days. I haven't had any real pregnancy symptoms but I didn't with either child until 2 months along although my breast seem to be fuller. Could these be symptoms of being pregnant with the implant? Could that clot have been an embryo? If I'm even a day late I plan to take a test but I've been thinking over all of this fo a week and I'm nervous. Anyone have any cue what could be going on?

Answer Question
 
Momma_APJD

Asked by Momma_APJD at 7:18 PM on Sep. 13, 2013 in Pregnancy

Level 1 (3 Credits)
Answers (7)
  • Side effect of device or implantation
    No real way to know without testing

    feralxat

    Answer by feralxat at 7:27 PM on Sep. 13, 2013

  • It's possible the clot could have been an embryo and it is possible that you are pregnant. But It could also be ur body getting use to the new birth control so I wouldn't really worry about it. When I had mine my body was in a funk for a bit and eventually my periods stopped all together. When mine stopped I ended up passing more clots then actually having a break through period. Maybe call your doc on Monday and see what they think!!
    rachel216

    Answer by rachel216 at 7:32 PM on Sep. 13, 2013

  • It could just be your body adjusting. I stopped having periods about 6 months after I got the Mirena, still got PMS, but no actual bleeding. So you might not get another period. If you are worried just take a test.
    kmath

    Answer by kmath at 7:34 PM on Sep. 13, 2013

  • Doesn't anyone ever read the patient information sheet anymore?? Even in the commercials it says "your period may get lighter or even stop." If you are concerned take a test or consult your physician.
    2autisticsmom

    Answer by 2autisticsmom at 9:18 PM on Sep. 13, 2013

  • My periods have not changed at all. Since after the birth of my son they have been every 28 days for 5 days. I have not missed a period yet. Have not had any weird symptoms or reactions or side effects thus far. No cramping. No spotting. It's been wonderful and like clockwork. That is why these 2 episodes have me concerned and confused. For over a year never a moment of weirdness to my cycle not even after the insertion which I had heard horror stories about. I should mention both of my children were conceived while on the pill. This is the first time since the implantation bleeding with my son I have had ANY hiccup in my cycle. My sister has had the mirena (well twice really) for 10 years and has never had any of these things happen. I was just curious if any one else had experienced or knew someone who had experienced similar things. Thanks.
    Momma_APJD

    Comment by Momma_APJD (original poster) at 9:32 PM on Sep. 13, 2013

  • All I've ever heard about Mirena are horror stories, but, people don't say anything when things are going fine.
    "HEY! My birth control is working really well today!"
    If you have concerns, off to the doctor you go.
    PartyGalAnne

    Answer by PartyGalAnne at 11:02 PM on Sep. 13, 2013

  • LOL PGA, I loved my Mirena, but yeah, not something I wrote stories about.
    kmath

    Answer by kmath at 11:17 AM on Sep. 15, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN